# SDR REXA2022081101840

- Difficulty date: July 12, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170751
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STEP PANEL HAS MULTIPLE AREAS OF CORROSION WITH A MAX DEPTH OF .012"	REMOVED AND REPLACED LOWER STEP PANEL.
